MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANES EXTENSION SET 90IN-LF

Medline Industries, LP MEDLINE; ANES EXTENSION SET 90IN-LF
Catalog Number DYNJAA10
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item was reported to have a noticeable circuit leak occurring after induction and intubation and turning the or table.".
 
Additional Manufacturer Narrative
The account reported a noticeable circuit leak occurring after induction and intubation and turning the or table; there was no drop in pt.O2 sats, and no injury occurred.A sample was received; the sample did not arrive in its original packaging, the circuit was connected to an air source, a leak was detected right away, and upon closer inspection a tear/slice in the corrugated tubing was found.The reported issue was confirmed; finished good production records and finished good pack build were reviewed with no line down situations, approvals, substitutions, deviations, non-conformance reports, or pack build issues that might have had an impact on this issue, and the cause was documented as cannot determine cause w/received sample.Based on the component's location in the pack it is unlikely that placement contributed to the reported issue; the item was either damaged prior to placement in the pack and was not noted during assembly or the item became damaged due to shipping/handling of the pack, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANES EXTENSION SET 90IN-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50946460
Report Number1417592-2026-54263
Device Sequence Number18516328
Product Code CAI
UDI-Device Identifier40884389001517
UDI-Public40884389001517
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10
Device Lot Number24JBF983
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown